# SDR IPXA1M69493

- Difficulty date: September 3, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING UPPER STRINGER 9 BETWEEN XORS 799.4 & XORS 826.5 IS CRACKED AT END SPLICE AFT FACE, ACCESSED FROM PANEL 538AB.  REPAIRED LT WING UPPER STRINGER 9 BETWEEN XORS 799.4 AND XORS 826.5 REF SRM 57-00-03, REPAIR 5, FIG 202, REV 47.
